# SDR DALA2021121307672

- Difficulty date: December 8, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 69,368 hours, 25,771 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6705 R1 DOOR SLIDE ARMED LIGHT ABOVE DOOR INOP. CORRECTIVE ACTION: FOUND ESCAPE SLIDE INTERFERENCE WITH DOOR GIRT BAR MECHANISM. DOOR ARMED LIGHT NOW OPS CKS NORMAL PER B757 AMM 52-71-00. (8095286)
